# SDR IPXA2022060882943

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 33,952 hours, 22,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 149N7655
- Part serial: NA
- Condition: Corroded
- Location: Sta 1220 R/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2DURING INSPECTION FOUND EXPOLIDATED T-CHORD AT STA 1220, BETWEEN BL 57.50 TO BL 81.00 R/HREMOVED, FABRICATED AND INSTALLED A NEW T-CHORD AT STA 1220 BETWEEN BL 57.50 TO BL BL 81.00 R/H PER SRM 51-40-02, TREATED AND PRIMED PER SRM 51-20-01 AND TOP COAT APPLIED PER AMM 51-21-15
